# SDR CA130726012

- Difficulty date: July 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 274 hours
- Engine: Pwa PT6A67
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT RUDDER CONTROL CABLE, FOUND 1 BROKEN STRAND AT SWAGED FITTING ON RUDDER CONTROL HORN.
